# SDR FDEA202109252403

- Difficulty date: September 25, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 110,995 hours, 23,309 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HIGH FREQUENCY EDDY CURRENT OPEN HOLE INSPECTION CARRIED OUT ON LEFT HAND   WING ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND XORS = 713.6 , FOUND 02   EACH HOLES ( #18 & #17 ) WITH CRACK INDICATION.
